On the geometry of metric measure spaces. II

Karl-Theodor Sturm Institut für Angewandte Mathematik, Universität Bonn

TBD mathscidoc:1701.331970

Acta Mathematica, 196, (1), 133-177, 2005.3
We introduce a curvature-dimension condition CD ($K$,$N$) for metric measure spaces. It is more restrictive than the curvature bound $\underline{{{\text{Curv}}}} {\left( {M,{\text{d}},m} \right)} > K$ (introduced in [Sturm K-T (2006) On the geometry of metric measure spaces. I. Acta Math 196:65–131]) which is recovered as the borderline case CD($K$, ∞). The additional real parameter$N$plays the role of a generalized upper bound for the dimension. For Riemannian manifolds, CD($K$,$N$) is equivalent to $${\text{Ric}}_{M} {\left( {\xi ,\xi } \right)} > K{\left| \xi \right|}^{2} $$ and dim($M$) ⩽$N$.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:48 uploaded by actaadmin ] [ 277 downloads ] [ 0 comments ] [ Cited by 20 ]
@inproceedings{karl-theodor2005on,
  title={On the geometry of metric measure spaces. II},
  author={Karl-Theodor Sturm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203348930443679},
  booktitle={Acta Mathematica},
  volume={196},
  number={1},
  pages={133-177},
  year={2005},
}
Karl-Theodor Sturm. On the geometry of metric measure spaces. II. 2005. Vol. 196. In Acta Mathematica. pp.133-177. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203348930443679.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved